# SDR WX0A2024062132085

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 34,627 hours, 22,342 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) CABIN EMERGENCY LIGHT AT FIN POSITION 207WL NOT ILLUMINATING / FOUND POSITIVE AND NEGATIVE WIRES INSTALLED BACKWARDS.   SWAPPED POSITIVE AND NEGATIVE WIRES, OPS CHECK GOOD.   REF. AMM 33-51-11-400-001-A"
